# SDR SWAA2019061733781

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 7377BD
- Aircraft time: 40,012 hours, 197,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82000079004
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE CEILING PANEL EMERGENCY EXIT ASSEMBLY CRACKED. / R&R LIGHT ASSEMBLY PER AMM.
